| Model Number |
BF-1T180 |
| Medical Device Problem Codes |
Contamination (1120); Corroded (1131)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was evaluated.Based on investigation results, the reported issue was confirmed.Probable cause based on reasonably known information based on device evaluation was due to stress problems, leakage found on the device that caused sticky residue, component failure.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed during the device evaluation, the bronchovideoscope universal cord was sticky and the connecting tube insertion section had corrosion.There was no patient involvement.